# SDR MASA2012120352326

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 23,973 hours, 18,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL EMERGENCY LIGHT LENS CRACKED.  REMOVED AND REPLACED LEFT FWD EXTERIOR EMERGENCY LENS.
